# SDR DXTA2017032006388

- Difficulty date: March 20, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N522QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0060
- Aircraft time: 212 hours, 134 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Part serial: UNKN
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH, RIGHT MAIN GEAR DID NOT INDICATE DOWN. RAN CHECK LIST. STILL DID NOT INDICATE DOWN. REMOVED AND REPLACED THE UPLOCK SWITCH IAW MM 32-32-25. OPS CHECKED GOOD.
